# SDR AALA20160107001

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 9,460 hours, 3,659 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33018
- Part serial: F04801
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, HAD AN UNSAFE GEAR INDICATION, 3 RED UNSAFE ALONG WITH 3 GREEN DOWN & LOCKED LIGHTS.  CYCLED GEAR & INDICATION REMAINED THE SAME.  R & R THE LG CONTROL LEVER MODULE IAW AMM 32-31-11.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
